# SDR SWI2025F00694

- Difficulty date: April 14, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 49,184 hours, 42,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR DENTS TO LOWER FUSELAGE SKIN BETWEEN FS625.30 - FS640.00 AND STR24L - STR27.   (C-CHECK RO 05/28/2025)COMPLIED WITH REO 601R-53-61-8315 DATED: 2025-04-18 REPAIR FOR DENTS TO LOWER FUSELAGE SKIN BETWEEN FS625.30 - FS640.00 AND STR24L - STR27. COMPLETED FORM M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY. ALL NDT'S COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME.
